Volume 1 November 1969, August 1970, August 1971

From NZJM

Jump to: navigation, search

Mathematical Chronicle Vol. 1 (1969-71)

Table of contents.

W J Wong: Recent work on finite simple groups, pp 5-12

Peter Lorimer: On a class of algebras arising in numerical analysis, pp 13-26

Herbert Buseman: Transitive geodesics in Minkowski planes, pp 27-29

Robert Breusch: The prime number theorem and its proofs, pp 61-70

Ivan L Reilly: On quasi uniform spaces and quasi pseudo metrics, pp 71-76

D A Nield: On the wave number for convection in a horizontal layer, pp 77-80

Lee Peng-Yee: A non-standard convergence theorem for distributions, pp 81-84

Lee Peng-Yee: The uniqueness of a Riesz-type definition of the Lebesgue integral, pp 85-87

K E Bullen: The earth and mathematics: viewpoint of an applied mathematician, pp 117-128

Peter Lorimer: The construction of semifields, pp 129-137

David Gauld: Submersions and foliations of topological manifolds, pp 139-146

J A Kalman: The free distributive system with one generator, pp 147-150

Personal tools